# SDR IPXA10559313

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DRILL START DAMAGE ON FRAME AT BS 660 BETWEEN STRINGER 15R AND 16R.  FOUND 2EA DAMAGED AREAS TO BE OUT OF LIMITS.  REMOVED DAMAGED BY DRILLING .098 HOLE AT UPPER AND .194 HOLE AT LOWER.  INSTALLED 2EA RIVETS IAW SRM 53-00-07-1A1, SRM 51-20-01-0G, EO B757-5310-19952.
